# SDR USAA950288

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 604/598
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND 1 INCH SKIN CRACK AT CUSP MEMBRANE AT STATION 604 LONGERON 18R STATION 598 18L.  INSTALLED SPLICE REPAIR PER SRM 53-05 FIG 96.  (W)
